# SDR 1322062106A

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- Aircraft time: 8,028 hours, 3,820 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Adapter
- Part number: 1159ODL401405A
- Condition: Corroded
- Location: Zone 700
- Part time: 8,028 hours, 3,820 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION RIGHT MAIN GEAR AXLE ADAPTER WAS FOUND CORRODED IN KNEE PIN BORE.
